# SDR ENHA20251101002

- Difficulty date: November 1, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N407GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0616
- Aircraft time: 32,108 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Screw
- Condition: Loose
- Location: Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER SECURING LOOSE SCREW ON BUS 2 STANDBY POWER CIRCUIT BREAKER (LOG PAGE 263019)AND SUCCESSFUL CHECK FLIGHT  THE AIRCRAFT WAS RETURNED TO SERVICE.
